# SDR SWAA2016051351751

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 69,600 hours, 56,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAT EMER LIGHT LENS MISSING.  INSTALLED LENS IAW SIP.
